Aciflam Forte Tablet

Aciflam Forte Tablet

Here you'll find essential details about Aciflam Forte Tablet, a Acichem Laboratories product containing the salt combination Ibuprofen (400mg) + Paracetamol (500mg). Key uses of this medication include Pain relief,Treatment of Fever. Take a moment to explore the specific information provided in the 'Detail' section and utilize the wishlist and compare features for a better understanding.

Information about Aciflam Forte Tablet (Brand: Acichem Laboratories) - Uses: Pain relief,Treatment of Fever

Wishlist Add to cart

  • MRP: ₹ 8
  • Packing: 10.0 tablets in 1 strip
  • Salt Combination: Ibuprofen (400mg) + Paracetamol (500mg)
  • Brand: Acichem Laboratories
  • Uses: Pain relief,Treatment of Fever

Description

  • Aciflam Forte Tablet contains two painkiller medicines
  • They work together to reduce pain, fever, and inflammation
  • It is used to treat many conditions such as headache, muscle pain, pain during periods, toothache, and joint pain
  • Aciflam Forte Tablet is best taken with food to reduce side effects
  • The dose and how often you need it will be decided by your doctor
  • You should take it regularly as advised by your doctor
  • Medicines used to treat pain are usually best taken at the first sign of pain
  • It is meant for short-term use only
  • Consult your doctor if the symptoms persist or worsen or if the medicine is required for use beyond 3 days.
  • Side effects are rare if this medicine is used correctly but it may cause heartburn, indigestion, nausea, vomiting, headache, and stomach pain
  • Consult your doctor if any of these bother you or do not go away.
  • This medicine is widely prescribed and considered safe but may not be suitable for everybody
  • Before taking it, let your doctor know if you drink a lot of alcohol, are using blood-thinning medicines, or have asthma or any liver or kidney problems
  • It may affect the dose or suitability of this medicine
  • Pregnant or breastfeeding women should also consult their doctor before using it
  • Let your doctor know about all the other medicines you are taking because they may affect, or be affected by, this medicine
  • It is best to avoid drinking alcohol while using this medicine.

Cautions

Liver: CAUTION: Aciflam Forte Tablet should be used with caution in patients with liver disease. Dose adjustment of Aciflam Forte Tablet may be needed. Please consult your doctor. However, the use of Aciflam Forte Tablet is not recommended in patients with severe liver disease and active liver disease.
Kidney: CAUTION: Aciflam Forte Tablet should be used with caution in patients with kidney disease. Dose adjustment of Aciflam Forte Tablet may be needed. Please consult your doctor.
Driving: UNSAFE: Aciflam Forte Tablet may decrease alertness, affect your vision or make you feel sleepy and dizzy. Do not drive if these symptoms occur.
Breast feeding: CONSULT YOUR DOCTOR: Aciflam Forte Tablet is probably unsafe to use during breastfeeding. Limited human data suggests that the drug may pass into the breastmilk and harm the baby.
Pregnency: CONSULT YOUR DOCTOR: Aciflam Forte Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Alcohol: UNSAFE: It is unsafe to consume alcohol with Aciflam Forte Tablet.
Drug Action: N/A
Therapeutic class: PAIN ANALGESICS
Habit Forming: No
Chemical Class: N/A

Uses

Uses of Aciflam Forte Tablet

  • In Pain relief Aciflam Forte Tablet contains two medicines: Paracetamol and Ibuprofen both of which are widely used as pain killers
  • They work in different ways to reduce pain, swelling, and inflammation
  • This medicine is very effective in treating mild to moderate pain associated with migraine, headache, backache, period (menstrual) pain, dental pain, and rheumatic and muscular pain
  • The anti-inflammatory component makes this medicine more effective in treating strains, sprains, and muscle pains
  • Take it as it is prescribed to get the most benefit
  • Do not take too much as this can be dangerous and do not take it for longer than you need it
  • In general, you should take the lowest dose that works, for the shortest possible time
  • In Treatment of Fever Aciflam Forte Tablet helps lower high temperature caused by fever
  • This medicine is effective in treating cold and flu symptoms, sore throat, and fever
  • Take it as it is prescribed to get the most benefit
  • Do not take too much or for longer than you need as this can be dangerous
  • In general, you should take the lowest dose that works, for the shortest possible time.
Missed Doses
If you miss a dose of Aciflam Forte Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

FAQs

Frequestly asked Questions

Side Effects

Common and Known Side effects of Aciflam Forte Tablet
  • Heartburn
  • Indigestion
  • Nausea
  • Stomach pain
  • Vomiting
  • Headache
  • Sleepiness

Reviews

Add your review




Alternate Medicines


Duoflam 400mg/500mg Tablet

MRP: ₹ N/A

Salts: Ibuprofen (400mg) + Paracetamol (500mg)

Brand: Maneesh Pharmaceuticals Ltd

Ibunol Suspension

MRP: ₹ 11.2

Packing: 50.0 ml in 1 bottle

Salts: Ibuprofen (400mg) + Paracetamol (500mg)

Brand: Vostok & Wilcure Remedies

Ibu M Forte 400mg/500mg Tablet

MRP: ₹ N/A

Salts: Ibuprofen (400mg) + Paracetamol (500mg)

Brand: Alpic Remedies Ltd

Brugin Tablet

MRP: ₹ 7.01

Packing: 10.0 tablets in 1 strip

Salts: Ibuprofen (400mg) + Paracetamol (500mg)

Brand: Iatros Pharmaceuticals Pvt Ltd

Allflam 400 mg/500 mg Tablet

MRP: ₹ 8.06

Packing: 10.0 tablets in 1 strip

Salts: Ibuprofen (400mg) + Paracetamol (500mg)

Brand: Allentis Pharmaceuticals Pvt Ltd

Actimol F Tablet

MRP: ₹ 13.8

Packing: 10.0 tablets in 1 strip

Salts: Ibuprofen (400mg) + Paracetamol (500mg)

Brand: Pharmed Ltd

XTRAGESIC 400MG/500MG TABLET

MRP: ₹ 8.5

Packing: 6.0 tablets in 1 strip

Salts: Ibuprofen (400mg) + Paracetamol (500mg)

Brand: Ranbaxy Laboratories Ltd

Rumaflam 400mg/500mg Tablet

MRP: ₹ 7

Packing: 10.0 tablets in 1 strip

Salts: Ibuprofen (400mg) + Paracetamol (500mg)

Brand: Osho Pharma Pvt Ltd

Arden Plus 400 mg/500 mg Tablet

MRP: ₹ 7.95

Packing: 10.0 tablets in 1 strip

Salts: Ibuprofen (400mg) + Paracetamol (500mg)

Brand: Adonis Laboratories Pvt Ltd

Adiflam Plus 400 mg/500 mg Tablet

MRP: ₹ 19.5

Packing: 10.0 tablets in 1 strip

Salts: Ibuprofen (400mg) + Paracetamol (500mg)

Brand: Leben Life Sciences Pvt Ltd